# SDR TWAA0000314

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FWD CARGO FLANGES CRACKED ON DOUBLER FOR POWER DRIVE 5L, STA 513 AND 521, LBL 25.  FABRICATED AND INSTALLED NEW DOUBLER PER TWA STANDARD PROCESSES MANUAL 6-70-01, AND SRM 51-40-02.
